Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, p. 241-250
@article{ASENS_1987_4_20_2_241_0,
     author = {Bercov, Ronald D. and Proctor, Robert A.},
     title = {Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1987},
     pages = {241-250},
     doi = {10.24033/asens.1531},
     zbl = {0634.30041},
     mrnumber = {88j:20007},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_2_241_0}
}
Bercov, Ronald D.; Proctor, Robert A. Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 241-250. doi : 10.24033/asens.1531. http://www.numdam.org/item/ASENS_1987_4_20_2_241_0/

[1] D. Eisenbud and J. Harris, Irreducibility and Monodromy of Some Families of Linear Series, Ann. scient. Éc. Norm. Sup., tome 20, fasc. 1, 1987, pp. 65 à 87). | Numdam | MR 88e:14034 | Zbl 0625.14013

[2] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, New York, 1979. | MR 84g:05003 | Zbl 0487.20007

[3] I. G. Macdonald, On the Degrees of Representations of Symmetric Groups (Bull. London Math. Soc., Vol. 3, 1971, pp. 189-192). | MR 44 #6865 | Zbl 0219.20008

[4] H. Wielandt, Finite Permutation Groups, Academic Press, New York, 1964. | MR 32 #1252 | Zbl 0138.02501